# SDR DL757081417

- Difficulty date: October 22, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 74,252 hours, 36,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATE HOLE BS 1519 LBL 8 FLOOR SUPPORT RAIL.  REMOVED DAMAGED SECTION OF FLOOR SUPPORT RAIL BS 1519 LBL 8.  FABRICATED REPAIR PARTS, ALODINED, PRIMED, AND INSTALLED REPAIR PARTS WET WITH SEALANT.  WORK DONE IAW SRM 53-60-53D FIG 206.
